Repositorio de producción científica de la Universidad de Sevilla

Generalized convexity: Their applications to variational problems

 

Advanced Search
 
Opened Access Generalized convexity: Their applications to variational problems
Cites
Show item statistics
Icon
Export to
Author: Ruiz Garzón, Gabriel
Hernández Jiménez, Beatriz
Osuna Gómez, Rafaela
Rufián Lizana, Antonio
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2015-07
Published in: Boletín de Estadística e Investigación Operativa, 31 (2), 137-149.
Document type: Article
Abstract: The aim of this paper is to show one of the generalized convexity applications, generalized monotonicity particularly, to the variational problems study. These problems are related to the search of equilibrium conditions in physical and economic environments. If convexity plays an important role in mathematical programming problems, monotonicity will play a similar role in variational problems. This paper shows some recent results about this topic.
Cite: Ruiz Garzón, G., Hernández Jiménez, B., Osuna Gómez, R. y Rufián Lizana, A. (2015). Generalized convexity: Their applications to variational problems. Boletín de Estadística e Investigación Operativa, 31 (2), 137-149.
Size: 509.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/56353

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)